# SDR CA970401014

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 96B200163
- Condition: Cracked
- Location: Nlg
- Part time: 2,454 hours
- Component: 96B200163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN OLEO TO STRUT CASTING.  REPLACED.
